# SDR COMA9630090

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342CA
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Selector
- Part number: 5308211C
- Condition: Defective
- Location: Instr Panel
- Part time: 17,855 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS ARE STUCK AT 7 DEGREES, THEY WILL NOT RETRACT OR EXTEND.  REPLACED THE ENGINE CONTROL QUADRANT BECAUSE OF DEFECTIVE FLAP SELECTOR.
